Sale!

NUROMOL 6 TABLETS

$4.95

Nuromol 6 Tablets.

Nuromol double action pain relief has ibuprofen and paracetamol to temporarily relieve inflammation. Nuromol 6 Tablets relieves acute pain from headache, migraine, sore throat, cold and flu and period. Nuromol delievers temporary relief of acute (short term) pain and/or inflammation from: – back pain – period pain – cold and flu symptoms – muscular pain – sore throat – rheumatic pain and non-serious arthritic pain – dental pain – migraine headache – tension headache – headache Active Ingredients Ibuprofen 200mg, Paracetamol 500mg Directions Adults under 65 and children from 12 years: Take 1 tablet three times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised by a doctor.

  • Period pain. – Cold & flu symptoms. – Muscular pain. – Sore throat. – Rheumatic pain & non-serious arthritic pain. – Dental pain
  • Migraine headache. – Tension headache
Compare

Nuromol 6 Tablets.

  • Period pain. – Cold & flu symptoms. – Muscular pain. – Sore throat. – Rheumatic pain & non-serious arthritic pain. – Dental pain
  • Migraine headache. – Tension headache
Weight 30 g

Reviews

There are no reviews yet.

Be the first to review “NUROMOL 6 TABLETS”

Your email address will not be published.